# SDR R61A201810231060

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 11,420 hours, 7,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSON-AFT WET AREA RT SEAT TRACK BEAM FR84. REMOVED AND REPLACED RT SEAT TRACK BEAM FR 84 REF. SRM 51-23-06.RESTORED PROTECTION TO SEAT TRACK BEAM REF. 51-23-06.
